# SDR U2RA201611290001

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,890 hours, 23,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Part time: 68,890 hours, 23,627 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT LENS MISSING AT SEATS 18D AND 34D - 18D AND 34D.  LAMPS MISSING AT SEATS 5D, 18D, AND 34D - SEATS 5D, 18D, AND 34D EGRESS LIGHT LAMPS REPLACED.
